# SDR UHLA2010061300070

- Difficulty date: June 13, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 11,868 hours, 6,397 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - AFT FUSELAGE LOWER SKIN AT FR95 BETWEEN STR 21L AND 23L IS DENTED OUT.  REPAIRED AREA IAW ETD2010-170/04992 AND EMB 170 SRM 53-30-01.
